| Model Number |
10604 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located the severely tortuous and severely calcified left anterior descending artery.A 2.50x24mm synergy ii drug-eluting stent was advanced but failed to cross the lesion.During removal the stent catheter kinked on the heavy calcium and tortuous vessel and broke in half.No patient complications were reported and the patients status is fine.